# SDR UPS04443391

- Difficulty date: September 25, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 65B132613
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C  FX- KEEL BEAM BOX INNER HORIZ SUPPORT LINK CORRODED AT BS 1460 WL 118.  CORROSION MACHINED OFF AT BOTH SIDE VERTICAL RIBS 0.030 INCH AT BOTTOM HORIZ RIB 0.020 INCH .  KEEL BEAM BOX INNER HORIZ SUPPORT LINK REPLACED IAW HX RS NR R-53-49-35206 AND UPS RA NR 747-53-20195.
